Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Initial Infection 4 Months Dizziness Nausea

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Pentamidine

...you have difficulty breathing, dizziness, chest pain or tightness, cough, headache, or weakness. Other side effects usually don't require medical attention unless they get serious. These include changes in how things taste, nausea, or vomiting. When pentamidine is given intravenously, it can cause low levels of white and red blood cells. It can also lower the number of platelets in the blood, which affects blood clotting. Intravenous...
Ask the Experts

constant dizziness, high VL, do I need treatment only 4 months after infection?

Hi Doctor,I was infected 4 months ago in Dec07. As of March08, CD4 555 (decreased to 28% from 36% in Feb), VL 107000. I am experiencing constant dizziness (as well as recurrent gum infections which is very unusual for me).In late February, I had a...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Thanks for your post.While it's reasonable to want to wait as long as possible to start medications, one shouldn't use the calendar to assess when to start. Rather, it's prudent to assess one's labs (CD4, viral load) and symptoms.If you and your... Read more »

Symptoms associated with long-term HIV

I really wasn't sure to which forum to submit my question, but this seemed like the most appropriate.I've been HIV positive for 17 years, and was relatively asymptomatic for the first 12 years or so. About five years ago I began having mild symptoms...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Good set of issues /questions for which good data is still lacking. Chronic HIV infection may accelerate aging and fraility which can manifest itself in a number of ways which are often non-specific. The effect of antiretroviral Read more »

the 7 months depressed girl again...

Hi Dr Bob, how are you doing? Thanks for replying to my question, I'm the girl who's been crying for the last 7 months... I already booked an appointment with a psychologist for the next week, I guess that whether I have HIV or not, it will...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...started feeling terrible soon after that, like REALLY terrible, swollen glands, I couldnt hold my head I was so tired, fever, nausea, vomiting, rash, hair loss, peeling of hands and feet, strong headache, dizziness, vertigo (bad), clumsy... Read more »

facial fat loss 4 months after infection

I was infected in January, currently not on treatment. Over the past few months, I have lost almost 8 pounds, my cheeks have sunken visibly. Is it normal to have facial lipoatrophy during the course of early hiv infection in treatment naive...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
...Hello and thanks for posting. It really is not common to have facial lipoatrophy early in the course of HIV infection. Weight loss due to stress and angst is quite common however. Hopefully things will improve with time. Good luck! Read more »
Articles
AIDS InfoNet

Acute HIV Infection

...most common symptoms are fever, fatigue, and rash. Others include headache, swollen lymph glands, sore throat, feeling achy, nausea, vomiting, diarrhea, and night sweats. It is easy to overlook the signs of acute HIV infection. They can be... Read more »
AIDSinfo

An Overview of Emtriva (Emtricitabine)

...experience any of the following signs of lactic acidosis: Weak or tired Unusual muscle pain Trouble breathing Stomach pain with nausea and vomiting Cold sensation, especially in your arms and legs Dizzy or lightheaded Fast or irregular... Read more »
AIDSinfo

An Overview of Norvir (Ritonavir)

...effects, including severe inflammation of the pancreas. Serious side effects related to this symptom include severe stomach pain, nausea, or vomiting. Other serious side effects are changes in body fat, increased bleeding in patients with... Read more »
The Well Project

Fungal Infections

...treated correctly, cryptococcal meningitis can cause coma or death. Symptoms: Fever Headache Vision problems Confusion Nausea Vomiting Let your doctor know if you experience any of these symptoms. (Bacterial, not cryptococcal,... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
...Symptoms in start of 3rd Week till the end of 3rd Week Post Exposure and the Symptoms Included: Feverish Feeling (But NO FEVER) Dizziness along with HOT and Cold Flushes (Throughout the 3rd Week) Abdominal Inflammation with Pain(Continued from... Read more »

Hey folks - Bummed out and need your help!

Posted by RayZ, 3 Replies
Hey-Been using this site for a long time, but never posted before. I have been POZ since 1987, which was contracted in 1984. And, I am still here!! I have been on EVERY antiviral drug approved by the FDA. Recently, I had to change my meds because... Read more »

Late presenter......

Posted by Anonymous, 15 Replies
Hi. I have just been diagnosed in the last week. I had been feeling fairly rough the last few years, but I put it down to being severly overworked and having a few issues in my personal life. When I got my first set of meds, I was astonished. It... Read more »

5 months negative ... LOT of lingering symptoms

Posted by David75, 2 Replies
...despite I drink and eat more) * diahrea * noises in my stomach * memory loss (extreme) * chills * sore throat * sensitive teeth * nausea/dizzyness ... like I'm constantly drunk * tingling / numbness in hands / feet / neck * burning of feet /... Read more »